Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 13 > No. 1


On Distributions of Order Statistics for Nonidentically Distributed Variables

PP: 11-16
Fahrettin Ozbey, Mehmet Gungor, Yunus Bulut,
In this study, distribution and probability density functions of any d order statistics of innid continuous random variables are expressed. Then, some results connecting distributions of order statistics of innid random variables to that of order statistics of iid random variables are given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved